# SDR GLBA090706001

- Difficulty date: July 6, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- Aircraft time: 36,017 hours, 38,986 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT THEY OBSERVED LIGHTNING STRIKE DAMAGE ON THE LT ELEVATOR.  MX REPAIRED THE EFFECTED AREA IAW EO 09-120-27-001.  MX PERFORMED A BLEND OUT, FOUND BLENDED AREAS TO BE 2D FROM NEAREST RIVET. NO CRACKS WERE FOUND DURING NDI INSPECTION.  STATIC BALANCED THE ELEVATOR  AND INSTALLED.  RII PROCEDURES COMPLIED WITH IAW EO 09-120-001 AND TASKCARD 4.3.1.  INSP WAS SATISFACTORY.
